Distribution of the shape of Markovian random words

Chistyakov G, Götze F (2004)
PROBABILITY THEORY AND RELATED FIELDS 129(1): 18-36.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Chistyakov, Gennadiy; Götze, FriedrichUniBi
Abstract / Bemerkung
The distribution of the shape lambda of the semi-standard tableau of a random word in k letters is asymptotically given by the distribution of the spectrum of a random traceless kxk Gaussian Unitary Ensemble (GUE) matrix provided that these letters are independent with uniform distribution. Kuperberg (2002) conjectured that this result by Johansson (2001) remains valid if the letters of the word are generated by an irreducible Markov chain on the alphabet with cyclic transition matrix. In this paper we give a proof of this conjecture for an alphabet with k=2 letters.
Stichworte
random matrices; Markov's chain; central limits; random words
Erscheinungsjahr
2004
Zeitschriftentitel
PROBABILITY THEORY AND RELATED FIELDS
Band
129
Ausgabe
1
Seite(n)
18-36
ISSN
0178-8051
Page URI
https://pub.uni-bielefeld.de/record/1608103

Zitieren

Chistyakov G, Götze F. Distribution of the shape of Markovian random words. PROBABILITY THEORY AND RELATED FIELDS. 2004;129(1):18-36.
Chistyakov, G., & Götze, F. (2004). Distribution of the shape of Markovian random words. PROBABILITY THEORY AND RELATED FIELDS, 129(1), 18-36. doi:10.1007/s00440-003-0327-6
Chistyakov, G., and Götze, F. (2004). Distribution of the shape of Markovian random words. PROBABILITY THEORY AND RELATED FIELDS 129, 18-36.
Chistyakov, G., & Götze, F., 2004. Distribution of the shape of Markovian random words. PROBABILITY THEORY AND RELATED FIELDS, 129(1), p 18-36.
G. Chistyakov and F. Götze, “Distribution of the shape of Markovian random words”, PROBABILITY THEORY AND RELATED FIELDS, vol. 129, 2004, pp. 18-36.
Chistyakov, G., Götze, F.: Distribution of the shape of Markovian random words. PROBABILITY THEORY AND RELATED FIELDS. 129, 18-36 (2004).
Chistyakov, Gennadiy, and Götze, Friedrich. “Distribution of the shape of Markovian random words”. PROBABILITY THEORY AND RELATED FIELDS 129.1 (2004): 18-36.